zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Real congruence of complex matrix pencils and complex projections of real Veronese varieties. (English) Zbl 1049.14042
The paper treats the classification problem of homogeneous quadratic maps of a real projective space to a complex projective space via its relation to the congruence problem of pencils of symmetric matrices and the real classification of complex quadrics. The low-dimensional examples of quadratic curves in the Riemann sphere and of the models of the real projective plane in the complex four-space are considered in detail, resulting in a list of normal forms of real submanifolds of complex spaces with CR singularities.

14P05Real algebraic sets
14B05Singularities (algebraic geometry)
51N15Projective analytic geometry
15A22Matrix pencils
32V40Real submanifolds in complex manifolds
Full Text: DOI
[1] Agafonov, S.; Ferapontov, E.: Systems of conservation laws of temple class, equations of associativity and linear congruences in P4. Manuscr. math. 106, No. 4, 461-488 (2001) · Zbl 1149.35385
[2] Apéry, F.: Models of the real projective plane. (1987) · Zbl 0623.57001
[3] Boothby, W.: An introduction to differentiable manifolds and Riemannian geometry. Pure and applied mathematics 120 (1986) · Zbl 0596.53001
[4] Coffman, A.: CR singular immersions of complex projective spaces. Beiträge algebra geomet. 43, No. 2, 451-477 (2002) · Zbl 1029.32020
[5] A. Coffman, Formal stability of the CR cross-cap, Pacific J. Math., in press · Zbl 1123.32018
[6] A. Coffman, Analytic normal form for CR singular surfaces in C3, preprint
[7] A. Coffman, Notes on Abstract Linear Algebra, unpublished notes
[8] A. Coffman, M. Frantz, Möbius transformations and ellipses, preprint
[9] Coffman, A.; Schwartz, A.; Stanton, C.: The algebra and geometry of Steiner and other quadratically parametrizable surfaces. Comput. aid. Geomet. des. 13, No. 3, 257-286 (1996) · Zbl 0875.68860
[10] Corbas, B.; Williams, G. D.: Congruence of two-dimensional subspaces in $M2(k)$ (characteristic\ne2). Pacific J. Math. 188, No. 2, 225-235 (1999) · Zbl 0929.16029
[11] Cox, D.; Little, J.; O’shea, D.: Ideals, varieties, and algorithms, undergraduate texts in mathematics. (1992)
[12] W.L.F. Degen, The types of triangular Bézier surfaces, in: G. Mullineux (Ed.), The Mathematics of Surfaces VI, Inst. Math. Appl. Conf. Ser., New Ser. 58, Oxford, 1996, pp. 153--170 · Zbl 0876.68112
[13] A. Degtyarev, Quadratic transformations RP2\toRP2, in: Topology of Real Algebraic Varieties and Related Topics, AMS Transl. Ser. 2, 173, Providence, 1996, pp. 61--71 · Zbl 0858.14005
[14] Forstnerič, F.: Some totally real embeddings of three-manifolds. Manuscr. math. 55, No. 1, 1-7 (1986)
[15] Forstnerič, F.: Complex tangents of real surfaces in complex surfaces. Duke math. J. 67, No. 2, 353-376 (1992) · Zbl 0761.53032
[16] Harris, J.: Algebraic geometry: a first course, GTM 133. (1992) · Zbl 0779.14001
[17] Kasner, E.: The invariant theory of the inversion group: geometry upon a quadric surface. Trans. am. Math. soc. 1, No. 4, 430-498 (1900) · Zbl 31.0652.02
[18] Levy, H.: Projective and related geometries. (1967)
[19] Morley, F.; Morley, F. V.: Inversive geometry. (1954) · Zbl 0009.02908
[20] Morley, F.; Patterson, B.: On algebraic inversive invariants. Am. J. Math. 52, No. 2, 413-424 (1930) · Zbl 56.0123.03
[21] Moser, J.: Analytic surfaces in C2 and their local hull of holomorphy. Ann. acad. Scient. fenn., ser. A. I. 10, 397-410 (1985) · Zbl 0585.32007
[22] Patterson, B.: The inversive plane. Am. math. Monthly 48, No. 9, 589-599 (1941) · Zbl 0060.33108
[23] G. Salmon, A Treatise on the Analytic Geometry of Three Dimensions, vol. II, fifth ed. (with contributions by G. Webb), Chelsea, New York, 1965
[24] Searle, S.: Matrix algebra useful for statistics. (1982) · Zbl 0555.62002
[25] D. Sommerville, Analytical Geometry of Three Dimensions, Cambridge, 1934 · Zbl 0008.40203
[26] Waterhouse, W.: Real classification of complex quadrics. Linear algebra appl. 48, 45-52 (1982) · Zbl 0503.51018